A 58-year-old patient with chronic obstructive pulmonary dis… | 마이메르시 MyMerci
풀어 본 사람 84%가 틀린 문제도전 ›
Complex Patient Scenarios

A 58-year-old patient with chronic obstructive pulmonary disease (COPD) is admitted with an acute exacerbation. The patient has been receiving nebulized bronchodilators and systemic corticosteroids for 3 days and shows signs of improvement. However, this morning the patient reports increased anxiety, tremors, and palpitations. Vital signs are: BP 150/90 mmHg, HR 110 bpm, RR 22/min, O2 sat 92% on 2L nasal cannula. What is the most appropriate nursing intervention?

해설
The patient's symptoms (anxiety, tremors, palpitations) are likely due to adverse effects of bronchodilators (e.g., beta-2 agonist overuse) or corticosteroids, not hypokalemia from furosemide. Furosemide is not standard for COPD exacerbation, and hypokalemia typically develops over hours to days. Holding furosemide and notifying the provider is appropriate to reassess the medication regimen.
같은 주제 다음 문제A 68-year-old patient with chronic obstructive pulmonary disease (COPD) is admitted to the…이 문제가 수록된 문제집[개념+기출] 엔클렉스(NCLEX), 이거 하나면 됩니다69,000원
NCLEX Question Bank 엔클렉스 3,445 문제 · 로그인 없이 바로 볼 수 있어요

마이메르시로 국가고시 완벽 대비

기출문제와 상세 해설을 무료로. 내 약점을 분석하고 진도를 관리하며 더 똑똑하게 공부하세요.

무료로 시작하기

학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.